MathSciNet Relay Station
MathSciNet bibliographic data
MR2323480 (2008k:39016) 39A11
Camouzis, E.; Ladas, G. Periodically forced Pielou's equation. J. Math. Anal. Appl. 333 (2007), no. 1, 117–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement